# SDR KY7A2020072215002

- Difficulty date: July 15, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 27,722 hours, 28,535 cycles
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE LOST OIL.  MX TROUBLESHOT AND  LOCATED A LEAK AT 7/16 OIL MANIFOLD TO PROP GOVERNOR LINE.  MX REMOVED AND REPLACED LINE AND REPOSITIONED MANIFOLD AS REQUIRED FOR FIT.  POST ACTION OPS AND LEAK CHECKED GOOD AND SERVICED OIL.
